# SDR UALA2012111306519

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 89,291 hours, 10,770 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOOR TRIM STRIP BETWEEN CARPET, AND RUBBER FLOORING, AND MAIN DECK STRIP IN FRONT OF STAIRS ARE COMING LOOSE.  REPLACED TRIM RUBBER TRIM STRIP IN FRONT OF STAIRS, STILL NEED TO REPLACE STRIP IN UPPER DECK GALLEY, PART ON AOG# W2308.  WORK ACCOMPLISHED.
